Armenian Journal of Mathematics

Items where Subject is "30-xx Functions of a complex variable"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 7.

Noor, Khalida Inayat and Khan, Nasir and Ahmad, Qazi Zahoor and Khan, Nazar and Chung, You Liang (2018) On Certain Subclass of Analytic Functions. Armenian Journal of Mathematics, 10 (11). pp. 1-15. ISSN 1829-1163

Beknazaryan, Aleksandr and Grigoryan, Suren (2014) Survey on the surfaces generated by generalized analytic functions. Armenian Journal of Mathematics, 6 (2). pp. 67-122. ISSN 1829-1163

Vamshee Krishna, D. and Ramreddy, T. (2013) Coefficient inequality for certain subclass of analytic functions. Armenian Journal of Mathematics, 4 (2). pp. 98-105. ISSN 1829-1163

Nurbekyan, Levon (2012) On Analytic Continuation of the Power Series Outside of the Convergence Disc. Armenian Journal of Mathematics, 4 (1). pp. 25-43. ISSN 1829-1163

Shamoyan, Romi and Li, Haiying (2009) On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk. Armenian Journal of Mathematics, 2 (4). pp. 120-134. ISSN 1829-1163

Avetisyan, Karen (2009) Weighted spaces of harmonic and holomorphic functions. Other thesis, Yerevan State University.

Alexanyan, Sargis (2009) Uniform and tangential approximation by entire and meromorphic functions in complex domains. PhD thesis, Institute of Mathematics.

This list was generated on Mon Dec 10 19:53:10 2018 AMT.